# SDR 03FDEA00336

- Difficulty date: March 19, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 38,393 hours, 24,527 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: BZ2RW8225551A2
- Condition: Failed
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON INFLT . BOTH PACKS TURNED OFF . ALT 6000 FT PSI DIFF. 2.8 .   LIGHT WENT OUT ONCE DEPRESS. COMPLIED WITH CHECKLIST RETURN TO MCO .  OPERATED MCD OPEN/CLOSED SEVERAL TIMES. CLOSED DOOR AND PRESSURIZED A/C. WAS ABLE TO GET DOOR WARN RED TO COME ON WITH DOOR CLOSED AND BARBER POLE IN LINE. VISUALY INSPECTED AND CHECKED LOCKROD SWITCH AND ALL THE LATCH WARNING SWITCHES. MOST FWD LATCH SWITCH WAS CAUSING THE LIGHT TO COME ON WITH DOOR CLOSED.  REPLACED AND ADJ FWD LATCH WARNING SWITCH. OPERATED DOOR OPEN/CLOSE SEVERAL TIMES. OPS CHECK OK. PRESSURIZED TO 3 PSID WITH NO MCD WARNING LIGHT.
